Advil Liqui-Gels are faster and stronger on tough pain. Helps relieve headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and body aches and pains of the flu.
Active ingredient: Solubilized Ibuprofen Equal to 200 mg Ibuprofen.
Each travel size Advil Liqui-Gels packet contains 2 caplets.
Pack Simply is 3!
ENTER TO WIN
1 of 3 Pack Simply$100 GIFT CARDS!
Simply submit your email below. Winners will be notified by Nov 1st!
Already an email subscriber? You're automatically entered!